# SDR DALA2023102308668

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 143,054 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND EMERGENCY EXIT SIGN MISSING LOC. 604, CORRECTIVE ACTION: REPLACE E.E. SIGN AT 604. GOOD FOR SERVICE. (5028818)
